# SDR AALA201903259002

- Difficulty date: March 22, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 19,255 hours, 7,365 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS1611247
- Condition: Leaking
- Location: Hyd Filter
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HAD A  LOSS OF THE YELLOW HYD SYS QTY,  YELLOW SYS QTY WAS ZERO.  FLUID DRAINING FROM THE NR 2 ENGINE.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REMOVED AND REPLACED THE O-RING ON THE NR 2 ENGINE HYDRAULIC FILTER ASSEMBLY IAW AMM 29-13-43. OPS AND LEAK CHECKED GOOD.
